# SDR UALA2011030701087

- Difficulty date: March 5, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 47,663 hours, 17,657 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58781
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTING INOP FROM ROW 9 TO 13.  REPAIRED CABLE AT ROW 13.  LIGHTING OPS NORMAL.
